zbMATH — the first resource for mathematics

Computing turning points of curves implicitly defined by nonlinear equations depending on a parameter. (English) Zbl 0463.65036

65H10 Numerical computation of solutions to systems of equations
65H17 Numerical solution of nonlinear eigenvalue and eigenvector problems
Full Text: DOI
[1] Abbott, J. P.: An efficient algorithm for determination of certain bifurcation points. J. Comput. Appl. Math.4, 19–27 (1978). · Zbl 0384.65022 · doi:10.1016/0771-050X(78)90015-3
[2] Abbott, J. P.: Numerical continuation methods for nonlinear equations and bifurcation problems. Ph. D. Thesis, Australian National University, 1977. · Zbl 0353.65038
[3] Anselone, P., Moore, R.: An extension of the Newton-Kantorovich method for solving nonlinear equations with an application to elasticity. J. Math. Anal. Appl.13, 476–501 (1966). · Zbl 0144.15802 · doi:10.1016/0022-247X(66)90043-6
[4] Chua, L. O., Ushida, A.: A switching-parameter algorithm for finding multiple solutions of nonlinear resistive circuits. IEEE Trans. Circuit Theory and Applications4, 215–230 (1976). · Zbl 0326.65034 · doi:10.1002/cta.4490040302
[5] Haselgrove, C.: Solution of nonlinear equations and of differential equations with two-point boundary conditions. Comput. J.4, 255–259 (1961). · Zbl 0121.11301 · doi:10.1093/comjnl/4.3.255
[6] Kubiček, M.: Dependence of solution of nonlinear systems on a parameter (Algorithm 502). ACM Transactions on Math. Software2, 98–107 (1976).
[7] Kubiček, M.: Evaluation of branching points for nonlinear boundary-value problems based on the GPM-technique. Appl. Math. Comput.1, 341–352 (1975). · Zbl 0335.65037 · doi:10.1016/0096-3003(75)90015-6
[8] Menzel, R., Schwetlick, H.: Zur Lösung parameterabhängiger nichtlinearer Gleichungen mit singulären Jacobi-Matrizen. Numer. Math.30, 65–79 (1978). · Zbl 0425.65032 · doi:10.1007/BF01403907
[9] Ortega, J. M., Rheinboldt, W. C.: Iterative solution of nonlinear equations in several variables. New York-London: Academic Press 1970. · Zbl 0241.65046
[10] Pönisch, G.: Ein implementierbares ableitungsfreies Verfahren zur Bestimmung von Rückkehrpunkten implizit definierter Raumkurven. Beiträge z. Numer. Math.9 (1980). · Zbl 0463.65037
[11] Pönisch, G.: Verfahren zur numerischen Bestimmung von Rückkehrpunkten implizit definierter Raumkurven. Diss. A, TU Dresden, 1979. · Zbl 0463.65037
[12] Pönisch, G., Schwetlick, H.: Ein lokal überlinear konvergentes Verfahren zur Bestimmung von Rückkehrpunkten implizit definierter Raumkurven. Preprint TU Dresden 07-30-77 (1977). (To appear in Numer. Math.) · Zbl 0479.65031
[13] Rheinboldt, W. C.: Solution field of nonlinear equations and continuation methods. Techn. Report ICMA 79-04 (1979), Univ. of Pittsburgh.
[14] Riks, E.: The application of Newton’s method to the problem of elastic stability. J. Appl. Mech. Tech. Phys.39, 1060–1065 (1972). · Zbl 0254.73047
[15] Schwetlick, H.: Numerische Lösung nichtlinearer Gleichungen. Berlin: Deutscher Verlag d. Wissenschaften 1979. · Zbl 0402.65028
[16] Seydel, R.: Numerical computation of branching points in nonlinear equations. Numer. Math.33, 339–352 (1979). · Zbl 0422.65038 · doi:10.1007/BF01398649
[17] Simpson, R. B.: A method for numerical determination of bifurcation states of nonlinear systems of equations. SIAM J. Numer. Anal.12, 439–451 (1975). · Zbl 0318.65022 · doi:10.1137/0712034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.